# SDR RAIA990519

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Part number: S7618010220400
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7156 - STL - EMERGENCY/PARKING BRAKE HANDLE BROKE OFF.  MAINTENANCE REPLACED EMERGENCY PARK BRAKE HANDLE.  (M)
